# SDR CA011004015

- Difficulty date: September 14, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: 8173881
- Condition: Broken
- Location: Prop Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING AND A SHORT TAXI, A SMALL AMOUNT OF REVERSE WAS APPLIED, THEN GROUND FINE FOR 30 SECONDS, AND FEATHER FOR ABOUT 1 MINUTE (AS PER AFM). AT THAT POINT OIL WAS NOTICED ON THE LT SIDE AND THE ENGINE WAS SHUT DOWN.  FURTHER INVESTIGATION REVEALED THAT THE OIL WAS FROM THE LT PROP NR 1 BLADE. THE WELD ON THE SPRING IN THE CSA BLADE SEAL HAD LET GO. THE SEAL WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
